Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, Number 1, Pages 87–89 (Mi vmumm4069)  

Short notes

Independence of the spectrum of an elliptic operator over a $C^*$-algebra

F. Sharipov


Full text: PDF file (482 kB)

Bibliographic databases:
UDC: 513.83
Received: 24.05.1983

Citation: F. Sharipov, “Independence of the spectrum of an elliptic operator over a $C^*$-algebra”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1985, no. 1, 87–89

Citation in format AMSBIB
\Bibitem{Sha85}
\by F.~Sharipov
\paper Independence of the spectrum of an elliptic operator over a $C^*$-algebra
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1985
\issue 1
\pages 87--89
\mathnet{http://mi.mathnet.ru/vmumm4069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0783244}
\zmath{https://zbmath.org/?q=an:0585.47039}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm4069
  • http://mi.mathnet.ru/eng/vmumm/y1985/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022